| Model Number |
1000186-115 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the procedure, when connected directly to a balloon, the indeflator does not create a vacuum and air enters the device.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.On oct 24th 2024, abbott vascular determined that a field action was required for specific lots of priority pack 20/30 w/115 rhv product.The product associated with this complaint is from the impacted population.
Additional Manufacturer Narrative
The device was returned for analysis.The reported leak was unable to be confirmed.Device history record (dhr) and corrective and preventive actions (capa) reviews were performed and revealed an indication of a product quality issue.Additionally, a review of the complaint handling database identified similar incidents from this lot.The investigation determined the reported difficulties appear to be a potential product quality issue.On oct 24th 2024, abbott vascular determined that a field action was required for specific lots of priority pack 20/30 w/115 rhv product.The product associated with this complaint is from the impacted population.This action is being taken due to an increased potential for a leak in the indeflator under pressure or vacuum due to a gap in the hose snap fitting and o-rings from a specific supplier.E1: address 1 corrected from (b)(6) e1: city corrected from (b)(6).